# SDR SWAA2015082443152

- Difficulty date: August 19, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 35,444 hours, 17,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT LIGHT INOPERATIVE.  FOUND LIGHT DISCONNECTED.  CONNECTED LIGHT IAW AMM.
